# SDR ABXA020279

- Difficulty date: October 31, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N848AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46032
- Aircraft time: 53,072 hours, 23,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 5708458503
- Part serial: 060
- Condition: Discharged
- Location: Cabin
- Part time: 611 hours, 485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS WERE VERY DIM. REPLACED EMERGENCY LIGHT BATTERY RACK ASSEMBLY AND TESTED GOOD IAW DC-8 AMM 33-50-01-2.
